# SDR MALA976230

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Temp Sensor
- Part number: 4053T73P01
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE RIGHT PROPELLER OIL TEMP INDICATION ABNORMALLY HIGH, FLUX BETWEEN RED LINE AND 155 DEGREES.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT PROP TEMP OIL DETECTOR.  OPS AND LEAK CHECK GOOD.
